Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kholodovskii, Svyatoslav Evgen'evich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:362
Abstract pages:2257
Full texts:703
References:287
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person22438
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. S. E. Kholodovskii, “On solving problems of heat and mass transfer in piecewise homogeneous regions with a weakly permeable film”, Chelyab. Fiz.-Mat. Zh., 6:3 (2021),  312–320  mathnet
2019
2. S. E. Kholodovskii, “On the steady-state processes on a plane with a circular inclusion shielded by a two-layer film”, Zh. Vychisl. Mat. Mat. Fiz., 59:9 (2019),  1546–1553  mathnet  elib; Comput. Math. Math. Phys., 59:9 (2019), 1484–1492  isi  scopus
2016
3. S. E. Kholodovskii, “On Multilayer Films on the Boundary of a Half-Space”, Mat. Zametki, 99:3 (2016),  421–427  mathnet  mathscinet  elib; Math. Notes, 99:3 (2016), 426–431  isi  scopus
4. S. E. Kholodovskii, “Solution of boundary value problems in cylinders with a two-layer film inclusion”, Sib. J. Pure and Appl. Math., 16:3 (2016),  98–102  mathnet; J. Math. Sci., 230:1 (2018), 55–59
2015
5. S. E. Kholodovskii, “Effective solution of the problem of motion of an infinite string with an attached point mass”, Zh. Vychisl. Mat. Mat. Fiz., 55:1 (2015),  105–112  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:1 (2015), 101–108  isi  elib  scopus
2012
6. N. V. Nutchina-Pestryakova, S. E. Kholodovskii, “Solution of boundary value problems in cylinders separated by a three-layer film into two semicylinders”, Zh. Vychisl. Mat. Mat. Fiz., 52:7 (2012),  1261–1266  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 52:7 (2012), 1029–1034  isi  elib  scopus
2011
7. S. E. Kholodovskii, N. N. Shadrina, “Solution of boundary-value problems with generalized transmission conditions of the type of a crack or a screen”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 6,  100–106  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:6 (2011), 85–90  scopus
2009
8. S. E. Kholodovskii, “Solution of boundary value problems for Laplace's equation in a piecewise homogeneous plane with a parabolic crack (screen)”, Zh. Vychisl. Mat. Mat. Fiz., 49:11 (2009),  1931–1936  mathnet; Comput. Math. Math. Phys., 49:11 (2009), 1847–1852  isi  scopus
2008
9. S. E. Kholodovskii, “A method of Fourier series for solution of problems in piecewise inhomogeneous domains with rectilinear crack (screen)”, Zh. Vychisl. Mat. Mat. Fiz., 48:7 (2008),  1209–1213  mathnet; Comput. Math. Math. Phys., 48:7 (2008), 1140–1144  isi  scopus
2007
10. S. E. Kholodovskii, “A method of convolution of Fourier expansions as applied to solving boundary value problems with intersecting interface lines”, Zh. Vychisl. Mat. Mat. Fiz., 47:9 (2007),  1550–1556  mathnet  mathscinet; Comput. Math. Math. Phys., 47:9 (2007), 1489–1495  scopus
2004
11. A. S. Kholodovskii, S. E. Kholodovskii, “Fourier quasi-integral expansions of functions and their applications to the solution of boundary value problems”, Differ. Uravn., 40:10 (2004),  1412–1416  mathnet  mathscinet; Differ. Equ., 40:10 (2004), 1491–1495
1994
12. S. E. Kholodovskii, “Filtration in layered media with intersecting cracks and screens”, Dokl. Akad. Nauk, 338:5 (1994),  622–624  mathnet  mathscinet  zmath; Dokl. Math., 39:10 (1994), 725–727
13. S. E. Kholodovskii, “Integral representations of harmonic functions that satisfy generalized conjugacy conditions on a ray (interval)”, Differ. Uravn., 30:2 (1994),  355–357  mathnet  mathscinet; Differ. Equ., 30:2 (1994), 334–336
1993
14. S. E. Kholodovskii, “On the solution of boundary value problems for a filtration equation with an arbitrary integrable coefficient $P(y)$”, Differ. Uravn., 29:1 (1993),  172–174  mathnet  mathscinet; Differ. Equ., 29:1 (1993), 146–148
1991
15. S. E. Kholodovskii, “Filtration through strata with ring-shaped, nonhomogeneous, anisotropic zones, cracks and screens”, Dokl. Akad. Nauk SSSR, 317:3 (1991),  606–608  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022